EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


2007, volume 117, articles 12

A diluted version of the perceptron model pp. 1764-1792 Downloads
David Márquez-Carreras, Carles Rovira and Samy Tindel
A forward scheme for backward SDEs pp. 1793-1812 Downloads
Christian Bender and Robert Denk
On convergence to the exponential utility problem pp. 1813-1834 Downloads
Michael Kohlmann and Christina R. Niethammer
Tail expansions for the distribution of the maximum of a random walk with negative drift and regularly varying increments pp. 1835-1847 Downloads
Ph. Barbe, W.P. McCormick and C. Zhang
Functional limit theorems for generalized quadratic variations of Gaussian processes pp. 1848-1869 Downloads
Arnaud Bégyn
Limit theorems for permutations of empirical processes with applications to change point analysis pp. 1870-1888 Downloads
Lajos Horvath and Qi-Man Shao
On some transformations between positive self-similar Markov processes pp. 1889-1909 Downloads
Loïc Chaumont and Víctor Rivero
Two phase transitions for the contact process on small worlds pp. 1910-1927 Downloads
Rick Durrett and Paul Jung
Cumulants of the maximum of the Gaussian random walk pp. 1928-1959 Downloads
A.J.E.M. Janssen and J.S.H. van Leeuwaarden

2007, volume 117, articles 11

Computing strategies for achieving acceptability: A Monte Carlo approach pp. 1587-1605 Downloads
Soumik Pal
Asymptotic analysis of utility-based hedging strategies for small number of contingent claims pp. 1606-1620 Downloads
D. Kramkov and Mirela Sirbu
Horizon-unbiased utility functions pp. 1621-1641 Downloads
Vicky Henderson and David Hobson
Stability of utility-maximization in incomplete markets pp. 1642-1662 Downloads
Kasper Larsen and Gordan Zitkovic
Robust utility maximization with limited downside risk in incomplete markets pp. 1663-1688 Downloads
Anne Gundel and Stefan Weber
Malliavin Greeks without Malliavin calculus pp. 1689-1723 Downloads
Nan Chen and Paul Glasserman
Restructuring risk in credit default swaps: An empirical analysis pp. 1724-1749 Downloads
Antje Berndt, Robert Jarrow and ChoongOh Kang

2007, volume 117, articles 10

Large deviations for weighted empirical mean with outliers pp. 1373-1403 Downloads
M. Maïda, J. Najim and S. Péché
Asymptotic results concerning the total branch length of the Bolthausen-Sznitman coalescent pp. 1404-1421 Downloads
Michael Drmota, Alex Iksanov, Martin Moehle and Uwe Roesler
Finite approximation schemes for Lévy processes, and their application to optimal stopping problems pp. 1422-1447 Downloads
Alex Szimayer and Ross A. Maller
The 1-d stochastic wave equation driven by a fractional Brownian sheet pp. 1448-1472 Downloads
Lluís Quer-Sardanyons and Samy Tindel
Almost sure estimates for the concentration neighborhood of Sinai's walk pp. 1473-1490 Downloads
Pierre Andreoletti
An adaptive scheme for the approximation of dissipative systems pp. 1491-1518 Downloads
Vincent Lemaire
Senile reinforced random walks pp. 1519-1539 Downloads
M. Holmes and A. Sakai
The estimates of the mean first exit time from a ball for the [alpha]-stable Ornstein-Uhlenbeck processes pp. 1540-1560 Downloads
Tomasz Jakubowski
On homogenization of space-time dependent and degenerate random flows pp. 1561-1585 Downloads
Rémi Rhodes

2007, volume 117, articles 9

Restricting SLE(8/3 ) to an annulus pp. 1165-1188 Downloads
Robert O. Bauer
Continuity with respect to the Hurst parameter of the laws of the multiple fractional integrals pp. 1189-1207 Downloads
Maria Jolis and Noèlia Viles
Upper large deviations for the maximal flow in first-passage percolation pp. 1208-1233 Downloads
Marie Théret
A local strict comparison theorem and converse comparison theorems for reflected backward stochastic differential equations pp. 1234-1250 Downloads
Juan Li and Shanjian Tang
Successive approximation of infinite dimensional semilinear backward stochastic evolution equations with jumps pp. 1251-1264 Downloads
Guilan Cao and Kai He
Quasi-maximum likelihood estimation in GARCH processes when some coefficients are equal to zero pp. 1265-1284 Downloads
Christian Francq and Jean-Michel Zakoian
Nonminimal sets, their projections and integral representations of stable processes pp. 1285-1302 Downloads
Vladas Pipiras
Hitting times of Brownian motion and the Matsumoto-Yor property on trees pp. 1303-1315 Downloads
Jacek Wesolowski and Piotr Witkowski
Estimation for the additive Gaussian channel and Monge-Kantorovitch measure transportation pp. 1316-1329 Downloads
Ali Süleyman Üstünel
Exit times for a class of piecewise exponential Markov processes with two-sided jumps pp. 1330-1356 Downloads
Martin Jacobsen and Anders Tolver Jensen
On Gittins' index theorem in continuous time pp. 1357-1371 Downloads
Peter Bank and Christian Küchler

2007, volume 117, articles 8

Convergence of some time inhomogeneous Markov chains via spectral techniques pp. 961-979 Downloads
L. Saloff-Coste and J. Zúñiga
A control approach to robust utility maximization with logarithmic utility and time-consistent penalties pp. 980-1000 Downloads
Daniel Hernández-Hernández and Alexander Schied
Stochastic wave equations with dissipative damping pp. 1001-1013 Downloads
Viorel Barbu, Giuseppe Da Prato and Luciano Tubaro
Long time asymptotics for constrained diffusions in polyhedral domains pp. 1014-1036 Downloads
Amarjit Budhiraja and Chihoon Lee
Stability of regime-switching diffusions pp. 1037-1051 Downloads
R.Z. Khasminskii, C. Zhu and G. Yin
Forward and reverse representations for Markov chains pp. 1052-1075 Downloads
G.N. Milstein, J.G.M. Schoenmakers and V. Spokoiny
Existence and uniqueness of an invariant measure for a chain of oscillators in contact with two heat baths pp. 1076-1092 Downloads
Philippe Carmona
A Bayesian-martingale approach to the general disorder problem pp. 1093-1120 Downloads
T. Kavtaradze, N. Lazrieva, M. Mania and P. Muliere
Lower bounds for transition probabilities on graphs pp. 1121-1136 Downloads
Andras Telcs
A Hölderian functional central limit theorem for a multi-indexed summation process pp. 1137-1164 Downloads
Alfredas Rackauskas, Charles Suquet and Vaidotas Zemlys

2007, volume 117, articles 7

Error expansion for the discretization of backward stochastic differential equations pp. 803-829 Downloads
Emmanuel Gobet and Céline Labart
Uniform concentration inequality for ergodic diffusion processes pp. 830-839 Downloads
L. Galtchouk and Sergey Pergamenshchikov
Regular variation of order 1 nonlinear AR-ARCH models pp. 840-861 Downloads
Daren B.H. Cline
Asymptotic theory for curve-crossing analysis pp. 862-877 Downloads
Zhibiao Zhao and Wei Biao Wu
Probability and moment inequalities for sums of weakly dependent random variables, with applications pp. 878-903 Downloads
Paul Doukhan and Michael H. Neumann
A large deviation principle for 2D stochastic Navier-Stokes equation pp. 904-927 Downloads
Mathieu Gourcy
Estimation of the offspring mean in a controlled branching process with a random control function pp. 928-946 Downloads
T.N. Sriram, A. Bhattacharya, M. González, R. Martínez and I. del Puerto
Convex large deviation rate functions under mixtures of linear transformations, with an application to ruin theory pp. 947-959 Downloads
Harri Nyrhinen

2007, volume 117, articles 6

Tempering stable processes pp. 677-707 Downloads
Jan Rosinski
Random orderings of the integers and card shuffling pp. 708-719 Downloads
Saul Jacka and Jon Warren
Some results on strong solutions of SDEs with applications to interest rate models pp. 720-741 Downloads
Johannes Wissel
Pricing and hedging in the presence of extraneous risks pp. 742-765 Downloads
Pierre Collin Dufresne and Julien Hugonnier
A limit theorem for quadratic fluctuations in symmetric simple exclusion pp. 766-790 Downloads
Sigurd Assing
Log-concavity and the maximum entropy property of the Poisson distribution pp. 791-802 Downloads
Oliver Johnson

2007, volume 117, articles 5

Reflected Brownian motion in generic triangles and wedges pp. 539-549 Downloads
Wouter Kager
Operators associated with a stochastic differential equation driven by fractional Brownian motions pp. 550-574 Downloads
Fabrice Baudoin and Laure Coutin
The dynamic of entropic repulsion pp. 575-595 Downloads
Jean-Dominique Deuschel and Takao Nishikawa
Large deviations and phase transition for random walks in random nonnegative potentials pp. 596-612 Downloads
Markus Flury
Dissipative backward stochastic differential equations with locally Lipschitz nonlinearity pp. 613-628 Downloads
Fulvia Confortola
The influence of a power law drift on the exit time of Brownian motion from a half-line pp. 629-654 Downloads
Dante DeBlassie and Robert Smits
Explicit characterization of the super-replication strategy in financial markets with partial transaction costs pp. 655-672 Downloads
Imen Bentahar and Bruno Bouchard

2007, volume 117, articles 4

An explicit solution to the Skorokhod embedding problem for functionals of excursions of Markov processes pp. 409-431 Downloads
Jan Oblój
Extremal behaviour of models with multivariate random recurrence representation pp. 432-456 Downloads
Claudia Klüppelberg and Serguei Pergamenchtchikov
Non-stopping times and stopping theorems pp. 457-475 Downloads
Ashkan Nikeghbali
Quadratic variations of spherical fractional Brownian motions pp. 476-486 Downloads
Jacques Istas
Hydrodynamics for a system of harmonic oscillators perturbed by a conservative noise pp. 487-513 Downloads
Cédric Bernardin
Percolation for the stable marriage of Poisson and Lebesgue pp. 514-525 Downloads
M.V. Freire, S. Popov and M. Vachkovskaia
Interacting diffusions approximating the porous medium equation and propagation of chaos pp. 526-538 Downloads
Robert Philipowski

2007, volume 117, articles 3

Limits for weighted p-variations and likewise functionals of fractional diffusions with drift pp. 271-296 Downloads
José León and Carenne Ludeña
Fragmentation at height associated with Lévy processes pp. 297-311 Downloads
Jean-François Delmas
Operator scaling stable random fields pp. 312-332 Downloads
Hermine Biermé, Mark M. Meerschaert and Hans-Peter Scheffler
The effects of implementation delay on decision-making under uncertainty pp. 333-358 Downloads
Erhan Bayraktar and Masahiko Egami
Markov jump random c.d.f.'s and their posterior distributions pp. 359-374 Downloads
R.M. Balan
Local asymptotic mixed normality of transformed Gaussian models for random fields pp. 375-398 Downloads
Tomonari Sei
Homeomorphism of solutions to backward SDEs and applications pp. 399-408 Downloads
Huijie Qiao and Xicheng Zhang

2007, volume 117, articles 2

The Burgers superprocess pp. 143-164 Downloads
Guillaume Bonnet and Robert J. Adler
Canonical Lévy process and Malliavin calculus pp. 165-187 Downloads
Josep Lluís Solé, Frederic Utzet and Josep Vives
A reflected fBm limit for fluid models with ON/OFF sources under heavy traffic pp. 188-201 Downloads
Rosario Delgado
Gradient estimates for positive harmonic functions by stochastic analysis pp. 202-220 Downloads
Marc Arnaudon, Bruce K. Driver and Anton Thalmaier
Deviations bounds and conditional principles for thin sets pp. 221-250 Downloads
Patrick Cattiaux and Nathael Gozlan
Local asymptotic powers of nonparametric and semiparametric tests for fractional integration pp. 251-261 Downloads
Xiaofeng Shao and Wei Biao Wu
Moments and distribution of the local time of a two-dimensional random walk pp. 262-270 Downloads
Jirí Cerný

2007, volume 117, articles 1

On some Fourier aspects of the construction of certain Wiener integrals pp. 1-22 Downloads
T. Funaki, Y. Hariya, F. Hirsch and M. Yor
Entropic repulsion for a class of Gaussian interface models in high dimensions pp. 23-34 Downloads
Noemi Kurt
Ergodicity and exponential [beta]-mixing bounds for multidimensional diffusions with jumps pp. 35-56 Downloads
Hiroki Masuda
When is a linear combination of independent fBm's equivalent to a single fBm? pp. 57-70 Downloads
Harry van Zanten
Approximations and limit theory for quadratic forms of linear processes pp. 71-95 Downloads
R.J. Bhansali, Liudas Giraitis and P.S. Kokoszka
Multivariate CARMA processes pp. 96-120 Downloads
Tina Marquardt and Robert Stelzer
An empirical central limit theorem for dependent sequences pp. 121-142 Downloads
Jérôme Dedecker and Clémentine Prieur
Page updated 2025-04-03